MathSciNet Relay Station
MathSciNet bibliographic data
MR472398 (57 #12099) 01A70
Baxter, E. F.; Holgate, S.; Erdélyi, A. Joseph Langley Burchnall. Bull. London Math. Soc. 10 (1978), no. 1, 111–115. (1 plate).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement